# SDR AALA2008011800169

- Difficulty date: January 18, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 70,336 hours, 31,217 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT - CREW REPORTED RIGHT HYDRAULIC PRESSURE DROPPED TO ZERO DURING DESCENT INTO DFW.  MANUALLY LOWERED LANDING GEAR AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR CENTRAL CONTROL VALVE IN ACCORDANCE WITH MM 32 32 01.  SYSTEM GROUND CHECKED NORMAL OPERATION.
